# SDR SWIA201231000

- Difficulty date: June 14, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 41,994 hours, 55,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHT IS OUT.  (FLT 7780)  REPLACED NR 2 ELBP.  P/N:  D366-04-001,  S/N OFF:  1088
